# SDR 2008UALA04165

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 52,941 hours, 36,355 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO DECT FWD PIT B-LOOP ON IN FLIGHT.  TEST RESET SYSTEM, BEGAN TO FLICKER AGAIN.  FOUND FAULTY FIRE PANEL.  REPLACED FAULT ANNUNCIATION FIRE PANEL AS A PRECAUTIONARY ACTION.  SYSTEM OPERATES NORMAL.
